# SDR CA070804001

- Difficulty date: August 1, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Boeing A75N1
- Aircraft time: 1,196 hours
- Engine: Cont R670*
- System (JASC): 2840 · Fuel Indicating System
- Part: Sight Glass
- Part number: AG112
- Condition: Cracked
- Location: Fuel Tank
- Part time: 351 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD CF61-7 CALLS FOR AN ANNUAL REPLACEMENT OF THIS TUBE, HOWEVER THIS OPERATOR HAS OBTAINED AN AMOC TO ALLOW OPERATING UNTIL FAILURE.  IT HAS BEEN FOUND THAT THIS TUBE WILL FAIL AT ANY TIME, REGARDLESS OF REPLACEMENT OR TIME IN SERVICE.  IT WILL FAIL AT THE BASE WHERE IT IS INSERTED INTO THE TANK FITTING, AND WILL MANIFEST ITSELF AS A MINOR (WEEP).  THE DANGER OF COURSE IS IF IT BREAKS OFF ENTIRELY.  THEREFORE, CONTINUED VIGILENCE IS PARAMOUNT. (TC NR 20070804001)
